MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SP-FIX; SP-FIX SCREW

GLOBUS MEDICAL, INC. SP-FIX; SP-FIX SCREW
Model Number 188.044
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient's spinous process broke post-operatively.Subsequently, sp-fix implant has migrated.This event occurred in germany.
 
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The peek barrel was returned, connected to two plates.Additional information provided that the surgeon believes he may have used a barrel too large for the patient's anatomy.It is possible that the used of incorrect barrel size in conjunction with poor bone quality may have caused the spinous to break off.

Brand Name
SP-FIX
Common Device Name
SP-FIX SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14689188
Report Number3004142400-2022-00100
Device Sequence Number20098151
Product Code KWP
UDI-Device Identifier00849044091649
UDI-Public00849044091649
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188.044
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale